# SDR SWAA2023040322620

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 6,134 hours, 3,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CA SIDE LAV EXTERIOR EXIT SIGN FELL OFF<[01] RESECURED AFT LAV CAPTAIN SIDE EXTERIOR EXIT SIGN PER AMM 33-51-01. OPS CHECK GOOD.
